Jungle WArfare question

  1. Board Sponsor
    poison's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Oct 2004
    Age
    40
    Posts
    5,904
    Rep Power
    37731
    Level
    51
    Lv. Percent
    44.25%
    Achievements Activity ProPosting ProPosting Authority

    Jungle WArfare question


    I've been on 3 cap a day for 2 weeks now. I definately feel a nice aggression, and I'm having great workouts.

    Strange thing though: my hips hurt. I've never had hip pain in my life. I couldn't have told you what it's like. It's mild, and I don't feel it when I walk, but sitting I do.

    Supressed cortisol, maybe?

  2. Senior Member
    Viperspit's Avatar
    Join Date
    Sep 2005
    Age
    50
    Posts
    1,766
    Rep Power
    1000
    Level
    30
    Lv. Percent
    74.65%
    Achievements Activity ProPosting Pro

    poison, I haven't heard of this before, but lowering your estrogen could create some joint soreness, although 2 weeks is kind of soon.
    If your concerned and uncomfortable, by all means stop the usage and consult your Doctor. Your health is the most important issue.

    Quote Originally Posted by poison
    I've been on 3 cap a day for 2 weeks now. I definately feel a nice aggression, and I'm having great workouts.

    Strange thing though: my hips hurt. I've never had hip pain in my life. I couldn't have told you what it's like. It's mild, and I don't feel it when I walk, but sitting I do.

    Supressed cortisol, maybe?
  3. Board Sponsor
    poison's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Oct 2004
    Age
    40
    Posts
    5,904
    Rep Power
    37731
    Level
    51
    Lv. Percent
    44.25%
    Achievements Activity ProPosting ProPosting Authority

    Eh, I hate to quit, because I like everything else it's doing. maybe I'll cut it to two a day and see.

    No need to see the dr, if I can't take it, i'll stop, and I'm sure I'll bounce right back.

    Maybe Restore would be a better deal for me. Hmm.
    •   
       

  4. Banned
    FitnFirm's Avatar
    Join Date
    Apr 2006
    Posts
    3,635
    Rep Power
    0
    Level
    41
    Lv. Percent
    99.72%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by poison
    Eh, I hate to quit, because I like everything else it's doing. maybe I'll cut it to two a day and see.

    No need to see the dr, if I can't take it, i'll stop, and I'm sure I'll bounce right back.

    Maybe Restore would be a better deal for me. Hmm.

    You could add Restore, but that is a very powerful product as well. Make sure to drink lots of water, maybe add some cissus or other joint support for the time being if you do not want to discontinue the product. Keep us informed though and let us know your progress. Were always happy to help ya

Similar Forum Threads

  1. Jungle Warfare Question
    By UMD2010 in forum Supplements
    Replies: 0
    Last Post: 05-24-2009, 09:51 PM
  2. Jungle Warfare; Questions and Concerns
    By teribleturtle in forum Supplements
    Replies: 16
    Last Post: 05-08-2008, 09:14 PM
  3. jungle warfare question
    By hardtohitme7 in forum Supplements
    Replies: 10
    Last Post: 03-09-2008, 02:22 PM
  4. Jungle Warfare Questions
    By joebo in forum Supplements
    Replies: 31
    Last Post: 01-21-2008, 08:39 AM
  5. Jungle Warfare question
    By DanielCStein in forum Supplements
    Replies: 32
    Last Post: 08-01-2007, 10:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in